| Catalog Number |
8065750957 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that under a vacuum pressure of 650 millimeters of mercury, plunger failed to retract properly, preventing normal silicone oil removal during surgery.The procedure type was unknown.The surgery was successfully completed on same day by replacing it with new viscoelastic control tubing.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).